# SDR REXA2016052100866

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PHOTO LUMINESCENT TRACK LIGHTING HAS A BROKEN TRACK & TOP COVER MISSING.  INSTALLED SERVICEABLE PHOTO LUMINESCENT TRACK LIGHT & TOP COVER IAW AMM 33-51-01-400-801 A21.
